# SDR HALA2009121300579

- Difficulty date: December 13, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 90,004 hours, 17,335 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - R PACK LIGHT ILLUM.  EICAS MSG R PACK TEMP DISPLAYED, OPERATED NORM AFTER STBY SELECTED.  TROUBLSHOT IAW FIM 21-51-00/101 BIT AND PREVIOUS FOUND FAULTS ON CONTROLLER FAULT "TEMP CONT VLV" PERFORMED STEPS OF FIG 103 SH 5. VERIFIED FAULT DID NOT RETURN. IAW FIM TEMP CONT VALVE IS OK.
